MAUDE Adverse Event Report: AXIS360 SURGICAL INC TALKEETNA; PEDICAL SCREW

AXIS360 SURGICAL INC TALKEETNA; PEDICAL SCREW
Model Number TPS1-55-37545
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 09/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation at this time are inconclusive.Based upon the information available the event appears to be due to device fatigue which could be attributed to repeated stresses on the bone screw/rod interface prior to bone fusion.The patient was non-compliant to doctor's post-operative orders.Back brace was not worn as instructed.It was reported that the patient was quite active immediately following surgery performing heavy lifting and manual labor 3 weeks post op.The doctor reported that the patient developed a pseudarthrosis and non-union which could be attributed to lack of compliance with post-operative orders.The instructions for use shares information on the increased risk of breakage of a temporary internal fixation device during postoperative rehabilitation if the patient is active.
 
Event or Problem Description
Patient presented with a complaint of back pain.Plain film x-rays and a ct scan revealed a failed fusion.A revision surgery was scheduled and completed on (b)(6) 2019.During the revision surgery it was discovered that one of the screws had broken.

Brand Name
TALKEETNA
Common Device Name
PEDICAL SCREW
Manufacturer (Section D)
AXIS360 SURGICAL INC
170 e corral ave suite 1
soldotna AK 99669
MDR Report Key9221431
Report Number3014639843-2019-00002
Device Sequence Number14133741
Product Code NKB
UDI-Device IdentifierB644TPS155375450
UDI-Public+B644TPS155375450/$$700412/16D20181203/Q1T
Combination Product (Y/N)N
PMA/510(K) Number
K180301
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberTPS1-55-37545
Device Catalogue NumberTPS1-55-37545
Device Lot Number00412
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2019
Initial Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR